Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Missed birth control pills. Getting light periods, started going to gym. What could be the problem?

i changed my brand of birth control pill last month, and i actually forgot to take 3 pills for 3 straight days as i was so busy. i took the pill again on the 4th day, but a few days after that, i started to get a light period . at first it was brownish, as if my period was about to stop, then it got pink. and the light period still hasnt gone away, im still getting them, and im on my 6th day now. what seems to be the problem? also for the past 2weeks, ive recently been going to the gym .
Asked On : Sat, 19 May 2012
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response

Thanks for writing to us.
The light period that you are having is likely to be dui to the pills you missed for three consecutive days. This has precipitated a withdrawal bleeding which is continuing. You need to continue taking the pills regularly and the bleeding will stop on its own.
I hope this information has been both informative and helpful for you.


Dr. Rakhi Tayal
Answered: Sat, 19 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor